Asian Journal of Mathematics

Volume 17 (2013)

Number 4

Algebro-geometric semistability of polarized toric manifolds

Pages: 609 – 616



Hajime Ono (Department of Mathematics, Faculty of Science, Saitama University, Sakuraku, Saitama-shi, Japan)


Let $\Delta \subset \mathbb{R}^n$ be an $n$-dimensional integral Delzant polytope. It is well-known that there exist the $n$-dimensional compact toric manifold $X_{\Delta}$ and a very ample $(\mathbb{C}×)^n$-equivariant line bundle $L_{\Delta}$ on $X_{\Delta}$ associated with $\Delta$. In the present paper, we give a necessary and sufficient condition for Chow semistability of $( X_{\Delta}, {L^i}_{\Delta})$ for a maximal torus action. We then see that asymptotic (relative) Chow semistability implies (relative) K-semistability for toric degenerations, which is proved by Ross and Thomas [10].


Chow stability, K-stability, polarized toric manifold

2010 Mathematics Subject Classification

14L24, 14M25, 52B20

Published 27 December 2013